Rates of convergence of extremes for mixed exponential distributions
Peng Zuoxiang,
Zhichao Weng and
Saralees Nadarajah
Mathematics and Computers in Simulation (MATCOM), 2010, vol. 81, issue 1, 92-99
Abstract:
The limiting distributions of the extremes of mixed exponential distributions and the associated rates of convergence are derived. The practical values of the results are illustrated by a numerical study.
Keywords: Exponential distribution; Extreme value distribution; Finite mixture; Rate of convergence (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475410002272
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:81:y:2010:i:1:p:92-99
DOI: 10.1016/j.matcom.2010.07.003
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().